# SDR SWAA2021031653832

- Difficulty date: February 26, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Chafed
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FAIRING FORMER HAS CHAFFING DAMAGE ON LOWER SURFACE BS 653-673 LBL 28 WL 140 / REMOVED & REPLACED FORMER LOWER BS 653 - 673 LBL-28 WL140 IAW SRM 51-40-02-OG-0 & DWG 149A7216 REV.- 59191U 03-08-21
